# SDR RAIA950631

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360944
- Condition: Failed
- Location: Avionics Bay
- Part time: 10,492 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7230 - NR 2 AHRS FAILED IN-FLIGHT.  MAINTENANCE REPLACED NR 2 AHRS COMPUTER.  (X)
